# SDR HALA2014041700048

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 81,371 hours, 33,629 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT BLEED DUCT LEAK EICAS MESSAGE AND DUCT LEAK RT SIDE ON OVERHEAD PANEL ILLUMINATED.  FOLLOWED QRH THEN MAINTENANCE ADVISED TO TURN ON RT ENG BLEED AIR DUCT LEAK. LT REMAINED EXTINGUISHED CONTD OPS NORMAL.  ACCOMPLISH FIM 26-18-804 BITE AND SYS CHECKS OK.  RAN APU/ENG AND SYSTEM CHECK NORMAL THIS RON.
